Alert archive / Louisiana / Tornado Warnings in 2022

Tornado Warning 43, NWS Shreveport, LA

April 13, 2022Grant Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 13, 2022, 4:17 PM CDT for Grant Parish, Winn Parish, Louisiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2022, 4:17 PM CDT (21:17 UTC)
Expired
Apr 13, 2022, 4:45 PM CDT
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Grant Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 73 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 10:37 AM CDTTornado WatchSPC6 hr
Apr 13, 2:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1120 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
649 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

620 
WFUS54 KSHV 132117
TORSHV
LAC043-127-132145-
/O.NEW.KSHV.TO.W.0043.220413T2117Z-220413T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
417 PM CDT Wed Apr 13 2022

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  North central Grant Parish in north central Louisiana...
  Southwestern Winn Parish in north central Louisiana...

* Until 445 PM CDT.
    
* At 417 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles north of Montgomery, or 13 miles east of
  Natchitoches, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Winnfield around 440 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Atlanta and Calvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3171 9294 3177 9296 3204 9269 3174 9253
TIME...MOT...LOC 2117Z 245DEG 37KT 3178 9288 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

33
1 follow-up statement
062 
WWUS54 KSHV 132135
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
435 PM CDT Wed Apr 13 2022

LAC043-132145-
/O.CAN.KSHV.TO.W.0043.000000T0000Z-220413T2145Z/
Grant LA-
435 PM CDT Wed Apr 13 2022

...THE TORNADO WARNING FOR NORTH CENTRAL GRANT PARISH IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for north central
Louisiana.

LAT...LON 3180 9274 3190 9283 3204 9269 3180 9256
TIME...MOT...LOC 2135Z 245DEG 37KT 3186 9268 

$$

LAC127-132145-
/O.CON.KSHV.TO.W.0043.000000T0000Z-220413T2145Z/
Winn LA-
435 PM CDT Wed Apr 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR CENTRAL
WINN PARISH...
    
At 435 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Winnfield, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Winnfield around 440 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Atlanta and Calvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3180 9274 3190 9283 3204 9269 3180 9256
TIME...MOT...LOC 2135Z 245DEG 37KT 3186 9268 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

33

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 4:06 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 13, 4:06 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
406 PM CDT Wed Apr 13 2022

.SHORT TERM.../Now through Thursday Night/

Thunderstorms have thus far today been having trouble organizing
in our area - which is of course good if you are looking to avoid
widespread severe weather. Part of the issue is that, despite
plentiful instability (MLCAPE values running around 2000-2500
j/kg), the shear profile, specifically the hodographs, are
displaying a weakness in mid to upper level flow. This makes it
hard for growing thunderstorms to organize into supercell forms.
All this being said, we still have a handful of hours before the
cold front sweeps through the whole area and clears out
precipitation and the instability/shear juxtaposition is expected
to get better for organizing storms toward the Arklamiss over the
next hour or two. So even though the coverage of severe weather
has been lackluster so far today, an increase in coverage over
eastern zones is generally anticipated before the severe weather
potential window closes from west to east by mid evening or so. As
far as the specific threats go, damaging wind, tornadoes, and hail
all remain threats and an isolated strong tornado still cannot be
ruled out.

By late evening and through the overnight, the cold front will be
working through and clearing the area with sharply cooler
(colder?) temperatures coming in and skies clearing. Lows by
daybreak tomorrow should range from the upper 30s in far northern
zones to the mid to upper 40s in southern zones. Tomorrow we will
benefit from transient high pressure in the wake of the front,
bringing mostly sunny skies and highs mainly in the mid to upper
70s. Lows on the Thursday night will be in the cool mid 40s to
lower 50s across the bulk of the Four State region. /50/

.LONG TERM.../Friday through the middle of next week/

Expect clouds to gradually be on the increase from the southwest
and south on Friday as the previous cold front quickly starts
returning north through the region as a warm front with highs
getting mainly into the lower 80s, despite the clouds.

Thereafter, model and model ensembles are struggling to arrive at
a strong consensus and thus uncertainty in details is not the best
through the remainder of the forecast period. That being said, the
most likely scenario is that perturbed zonal flow aloft will cause
the returning warm front to hang up as a stationary boundary near
the northern border of the forecast area and be the focus for
mostly elevated thunderstorms in northern zones starting Friday
night and going into Saturday. Severe storms cannot be ruled out
with this activity, although at this point any severe storms look
to be isolated at best with the main risks being hail and damaging
winds.

By Saturday night and Sunday, the loose model consensus is
depicting the frontal zone to get pushed a little farther south
into the area with higher chances of showers and thunderstorms
expanding across the entire area. Once again, a severe storm risk
cannot be entirely ruled out over this period, although the
overall synoptic setup does not look favorable for more than
isolated and lower-end severe activity at the most.

Uncertainties aside, we are generally expecting a larger trough
taking shape early next week in the eastern CONUS to push a cold
front through the region on Monday with precipitation chances
clearing out for at least a few days by Monday night into Tuesday.
With the passage of the front, anticipate a return to at least
slightly cooler than average conditions with an outside chance
that temperatures could briefly trend more than slightly below
normal if outlying model solutions verify. /50/

&&

.PREV DISCUSSION... /issued 1248 PM CDT Wed Apr 13 2022/

AVIATION...

Cold front pushing eastward across E TX this Wednesday afternoon
with numerous TSTMS along and ahead of front in unstable airmass
across the ArkLaTex and ArkLaMiss regions.  Expect widespread MFVR
ceilings and VSBY along and ahead this cold front in numerous
showers and TSTMS across N LA, SW AR, and E TX.  With cold front
passage, expect VFR conditions to return behind the front in cooler,
drier, and stable airmass. /VIII/

PREV DISCUSSION... /issued 1104 AM CDT Wed Apr 13 2022/

UPDATE...

Currently a strong cold front, oriented from SW to NE, is pushing
through the Dallas Metroplex. This front will be moving
southeast into the Arklatex this evening. Right now there is
limited convection along this front, but anticipate more showers
and thunderstorms will develop right along the front as the front
advances eastward this afternoon. However, a large bulk of the
showers and storms are being, and should continue to be, triggered
along a subtle trough feature already moving into northwestern
portions of the Four State region. Tornado Watch #120 was just
issued along and ahead of a line of bowing thunderstorms moving
through the I-30 corridor as the atmosphere contains moderate
instability and moderate to high wind shear, enough ingredients
to produce severe thunderstorms with a tornado threat, in addition
to a risk of damaging wind gusts and hail. The storms which
develop along the actual cold front moving in from the northwest
later this afternoon into this evening will still have at least
some severe weather threat, although the risk of tornadoes will be
reduced in comparison to storms forming ahead of this front. /50/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  47  78  51  82 /  10   0   0  10
MLU  47  75  49  82 /  60   0   0  10
DEQ  39  74  46  81 /   0   0   0  10
TXK  44  75  51  81 /   0   0   0   0
ELD  42  75  47  82 /  30   0   0  10
TYR  47  77  54  82 /   0   0   0   0
GGG  45  77  51  82 /   0   0   0   0
LFK  48  80  54  82 /  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

50/08
Hazardous weather outlook, Apr 13, 3:25 PM CDT, 52 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
325 PM CDT Wed Apr 13 2022

ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-137-138-
149>153-165>167-142030-
Hempstead-Nevada-Miller-Lafayette-Columbia-Union-Caddo-Bossier-
Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson-
Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Cass-
Marion-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-
Angelina-San Augustine-
325 PM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms are expected along a frontal boundary
which will continue to move moves across the region through this
evening. Some of these storms will be severe, with all modes of
severe weather possible. Heavy rainfall will also remain a
possibility, which could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Dry weather is expected on Thursday, but thunderstorm chances
will return by Friday night and last at least through the
upcoming weekend. The risk of widespread severe weather over this
period is low.

.SPOTTER INFORMATION STATEMENT...Activation of emergency
management personnel, amateur radio operators, and storm spotters
will be needed through this evening.

ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-142030-
Sevier-Howard-Little River-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Wood-Upshur-Smith-
325 PM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

The severe weather risk today has ended for portions of the
Arklatex and Southeast Oklahoma along and west of a Nashville
Arkansas, to Texarkana, to Tyler Texas line. Temperatures will
turn colder this evening with occasionally gusty west to northwest
winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Dry weather is expected on Thursday, but thunderstorm chances
will return by Friday night and last at least through the
upcoming weekend. The risk of widespread severe weather over this
period is low.

.SPOTTER INFORMATION STATEMENT...Activation of emergency
management personnel, amateur radio operators, and storm spotters
are not currently anticipated through early next week.

50

In the hours before

Special weather statement, Apr 13, 2:47 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
247 PM CDT Wed Apr 13 2022

TXZ149-150-152-132030-
Cherokee TX-Nacogdoches TX-Rusk TX-
247 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of southwestern Rusk,
northwestern Nacogdoches and northern Cherokee Counties through 330
PM CDT...

At 247 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jacksonville, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jacksonville, Rusk, Mount Selman, Ponta, Sacul, Mixon, New Salem,
Douglass, New Summerfield, Cushing, Gallatin, Reklaw, Concord,
Lilbert and Looneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CDT for eastern and
northeastern Texas.

&&

LAT...LON 3184 9535 3206 9535 3214 9484 3164 9483
TIME...MOT...LOC 1947Z 271DEG 35KT 3193 9526

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

33
Local storm report, Apr 13, 2:51 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     6 WNW NEW BOSTON        33.49N 94.51W
04/13/2022                   BOWIE              TX   FIRE DEPT/RESCUE

            FIRE DEPT/RESCUE: APPROXIMATELY 20 TREES
            DOWN NEAR CR3103, ROOF OFF OF A MOBILE HOME,
            POWERLINES DOWN. A BUILDING WAS MOVED
            APPROXIMATELY 20 FEET FROM LOCATION. CR3103
            IS OFF OF US HWY 82. COUNTY CREWS ARE
            ON-SCENE TO ASSIST WITH REMOVAL OF TREES IN
            THE ROADWAY. BOWIE CASS ELECTRIC HAS BEEN
            NOTIFIED AS WELL. DE KALB FIRE IS ALSO
            ON-SCENE AT THIS TIME. THIS IS IN THE MALTA
            COMMUNITY JUST EAST FROM DE KALB.

&&

16
Special weather statement, Apr 13, 2:54 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Shreveport LA
254 PM CDT Wed Apr 13 2022

ARZ061-072-073-132045-
Union AR-Nevada AR-Columbia AR-
254 PM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of southeastern Nevada,
northwestern Union and central Columbia Counties through 345 PM
CDT...

At 254 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Poison Springs State Park to Smithland.
Movement was northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Magnolia, Waldo, McNeil, Bussey, Village, Lisbon, Mount Holly,
Smithland, Macedonia, White Oak Lake State Park, Calhoun, Young,
Ebenezer, Laughlin, Marysville, College Hill, Cairo, Lamartine,
Spotville and Medlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CDT for south central
and southwestern Arkansas. A Tornado Watch also remains in effect
until 1000 PM CDT for south central Arkansas.

&&

LAT...LON 3317 9280 3314 9348 3315 9349 3369 9311
      3338 9312 3337 9279
TIME...MOT...LOC 1954Z 237DEG 54KT 3359 9309 3322 9340

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

33
Local storm report, Apr 13, 3:14 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
314 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     6 WNW NEW BOSTON        33.49N 94.51W
04/13/2022                   BOWIE              TX   FIRE DEPT/RESCUE

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6
            WNW NEW BOSTON. FIRE DEPT/RESCUE:
            APPROXIMATELY 20 TREES DOWN NEAR CR3103,
            ROOF OFF OF A MOBILE HOME, POWERLINES DOWN.
            A BUILDING WAS MOVED APPROXIMATELY 3 FEET
            FROM LOCATION. CR3103 IS OFF OF US HWY 82.
            COUNTY CREWS ARE ON-SCENE TO ASSIST WITH
            REMOVAL OF TREES IN THE ROADWAY. BOWIE CASS
            ELECTRIC HAS BEEN NOTIFIED AS WELL. DE KALB
            FIRE IS ALSO ON-SCENE AT THIS TIME. THIS IS
            IN THE MALTA COMMUNITY JUST EAST FROM DE
            KALB.

&&

16
Special weather statement, Apr 13, 3:54 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Shreveport LA
354 PM CDT Wed Apr 13 2022

ARZ073-132130-
Union AR-
354 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of western Union County
through 430 PM CDT...

At 353 PM CDT, Doppler radar was tracking a strong thunderstorm near
El Dorado, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
El Dorado, Norphlet, Junction City, Calion, Lisbon, Lawson, Wesson,
Moro Bay State Park, Hew Hope, Newell, Pigeon Hill, Cairo, Three
Creeks, Catesville and Kenova.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Arkansas...and northwestern Louisiana.

&&

LAT...LON 3301 9275 3304 9292 3319 9298 3336 9268
      3336 9260 3337 9259 3336 9254 3332 9252
      3333 9250 3332 9249 3332 9246 3329 9247
      3327 9244 3328 9238 3330 9235 3328 9234
      3328 9233 3326 9232 3327 9229
TIME...MOT...LOC 2053Z 236DEG 49KT 3319 9274

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

15
Local storm report, Apr 13, 3:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 AM     TSTM WND DMG     1 WNW MOUNT PLEASANT    33.17N 95.00W
04/13/2022                   TITUS              TX   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            WNW MOUNT PLEASANT. TREES AND POWER LINES
            DOWN.

&&

AS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:02 PM CDTTornado WarningSHVCaddo, De Soto17 min
Apr 12, 9:18 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster57 min
Apr 12, 9:25 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River, Sabine50 min
Apr 12, 9:48 PM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Webster27 min
Apr 12, 9:52 PM CDTTornado WarningSHVBossier, Caddo, Webster23 min
Apr 12, 9:57 PM CDTTornado WarningSHVBossier, Caddo, Webster18 min
Apr 12, 10:03 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Lincoln, Natchitoches and 2 more42 min
Apr 12, 10:08 PM CDTTornado WarningSHVBienville, Bossier, Claiborne, Webster29 min
Apr 12, 10:12 PM CDTTornado WarningSHVBienville, De Soto, Natchitoches, Red River33 min
Apr 12, 10:13 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, Lincoln, Webster32 min
Apr 12, 10:19 PM CDTTornado WarningSHVBienville, Bossier, Caddo, Natchitoches, Red River26 min
Apr 12, 10:37 PM CDTTornado WarningSHVBienville, Jackson, Lincoln38 min
Apr 12, 10:39 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Jackson, Lincoln, Natchitoches, Ouachita and 3 more51 min
Apr 12, 10:43 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Ouachita, Union, Webster47 min
Apr 12, 11:21 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union39 min
Apr 12, 11:26 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more64 min
Apr 12, 11:37 PM CDTFlash Flood WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine, Winn3 hr
Apr 12, 11:58 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine62 min
Apr 13, 12:30 AM CDTSpecial Weather StatementSHVGrant, LaSalle, Natchitoches, Winn30 min
Apr 13, 1:02 AM CDTFlash Flood WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Sabine, Winn3 hr
Apr 13, 1:16 AM CDTSpecial Weather StatementSHVGrant, LaSalle, Natchitoches, Sabine, Winn29 min
Apr 13, 2:05 AM CDTSpecial Weather StatementSHVRed River25 min
Apr 13, 2:36 AM CDTSpecial Weather StatementSHVBienville, Jackson24 min
Apr 13, 2:49 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Webster26 min
Apr 13, 3:14 AM CDTSevere Thunderstorm WarningSHVClaiborne46 min
Apr 13, 3:39 AM CDTSpecial Weather StatementSHVLincoln36 min
Apr 13, 3:49 AM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union41 min
Apr 13, 4:29 AM CDTSevere Thunderstorm WarningSHVUnion61 min
Apr 13, 5:09 AM CDTSevere Thunderstorm WarningSHVUnion34 min
Apr 13, 3:41 PM CDTTornado WarningSHVClaiborne24 min
Apr 13, 3:44 PM CDTTornado WarningSHVDe Soto, Sabine31 min
Apr 13, 3:56 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine64 min
Apr 13, 4:05 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine40 min
Apr 13, 4:39 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Winn51 min
Apr 13, 4:40 PM CDTTornado WarningSHVWinn50 min
Apr 13, 5:11 PM CDTTornado WarningSHVCaldwell, Jackson, Winn35 min
Apr 13, 5:14 PM CDTSevere Thunderstorm Warning Destructive damage threatSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Winn46 min
Apr 13, 5:18 PM CDTSpecial Weather StatementSHVOuachita27 min
Apr 13, 5:56 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVGrant, LaSalle49 min

Nearby

Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.